# SDR CALA2021091701600

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frs 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6349 DURING INSPECTION OF UPPER HALF FUSE FOUND DENT BTW FR69-FR70, STGR 20L-21L. EVALUATE IAW THE APPLICABLE SRM REVISION. ZONE 200 SEQ 1008. EVALUATE DENT BTW FR69-FR70, STGR 20L-21L IAW A320 SRM 53-41-11- 283-059 REV. 137. MEASURED DENT ON FUSE SKIN BTW FR69-FR70, STGR 20L-21L AS PER A320 SRM 53-41-11-283-059 REV. 137. FR69 + 8.051", ALONG STGR 20L L=20102IN (53.39MM), W=1.305IN (33.14MM), D=0.010IN (0.254MM). DIGITAL CALIPER EQ# 20014502 SOLUTIONS W/O 39824 P.O 45464380. SEE ATTACHED FAA FORM 8130-3. DUE: 03/22, DEPTH GAGE EQ#20014538 DUE: 10/21, REMOVED AFFECTED FASTENER WITHIN 15MM IAW A320 SRM 51-42-11 REV. 137. PERFORMED DVI INTERNAL AND EXTERNAL SIDE IAW A320 NTM 51-90-00 REV. 132. NIL FINDINGS. FOR INSPECTION COMPLETION & RESULTS REFER TO NDT MUST BE INSPECTED AT DEFINED INTERVALS IAW SRM TASK SRI 53- DENT IS TYPE 2 (AREA 2) AND IS REPAIR PERMANENT CATEGORY B AND A320 SRM TASK 53-41-11-283-059 FIG. 012 SHEET 01 & 02 REV. 137. DENT ON FUSE SKIN BTW FR69-FR70, STGR 20L-21L IS IN LIMIT AS PER 41-205-123 REV. 137. INSTALLED FASTENERS IAW A320 SRM 51-42-11 PERMANENT CATEGORY B AND MUST BE INSPECTED AT DEFINED INTERVALS REV. 137. P/N: NAS1097DD5-6, MATERIAL: RIVET, BATCH: 0201994469, QTY: 3EA, P/N: PS890B-2, MATERIAL: SEALANT, BATCH: 0212151644 AR. UA DECAL PLACED ADJACEMENT TO REWORK IAW GMM 06-35-05 REV. 144. DENT ON FUSE SKIN BTW FR69-FR70, STGR 20L-21L IS REPAIR METHOD: TBD, AIRCRAFT CURRENT FC/FH: 25,636.0FC/58,840:4FH. WORK 60,000FC/FH NOT RELEVANT
